advertisement
Question
Posted by: Bee | 2012/08/21

Triphasil and spotting

Im having a serious problem, I''''ve been spotting for two weeks now accompanied by pains. Sometimes its pink blood and then I would have brown discharge and other days it would be clots. Could the pills be the source of this and I thought I could be pregnant but 2 home tests came out negative. Its so annoying and now Im considering stopping the pills.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

How long have you been on the Pill? ANd when was your last pap smear?

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/08/27

How long have you been on the Pill? ANd when was your last pap smear?

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement